# SDR SWAA2025102225663

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 45,398 hours, 27,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED PER [AMM 33-51-06-960-805-NG.
